Asymptotic behaviour of numbers of cycles of dynamical systems in finite fields

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Robert Nyqvist
Title: Asymptotic behaviour of numbers of cycles of dynamical systems in finite fields
Journal: Proceedings of the Jangjeon Mathematical Society
Year: 2007
Volume: 10
Issue: 1
Pagination: 1-6
ISSN: 1598-7264
Publisher: Jangjeon Mathematical Society
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. Mathematics and Science (Sektionen för teknik – avd. för matematik och naturvetenskap)
School of Engineering S- 371 79 Karlskrona
+46 455 38 50 00
http://www.tek.bth.se/
Authors e-mail: rny@bth.se
Language: English
Subject: Mathematics\Analysis
Mathematics\Discrete Mathematics
Keywords: dynamical systems, finite fields
Edit